Disease/illness add-ons

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cponsart
Regular Member


Date Joined Jan 2003
Total Posts : 153
   Posted 10/21/2008 8:25 AM (GMT -6)   
Does it ever feel like this DD lends an invitation to other issues to join our our already tired, worn out bodies? It seems like I'm either having abdominal pain, or a migraine, or insomnia or my womanly curse....
 
We NEVER get a break!!!!!!!!!!!!!!!!!

indigosunrise
Regular Member


Date Joined Nov 2007
Total Posts : 497
   Posted 10/22/2008 8:21 PM (GMT -6)   
It DOES seem that way. In fact, I have been having the womanly wonderful event every two weeks lately! I don't know if the meds are causing it or what but it is not fun!

I hope you start to feel better soon and get a break in there!

SydneyJo
Veteran Member


Date Joined Mar 2006
Total Posts : 1354
   Posted 10/22/2008 10:47 PM (GMT -6)   
I agree - the list of extra-intestinal add ons is too long to list for me. This DD truly is hideous. Jo
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 11:07 AM (GMT -6)
There are a total of 2,858,455 posts in 313,643 threads.
View Active Threads


Who's Online
This forum has 155239 registered members. Please welcome our newest member, thmge.
661 Guest(s), 13 Registered Member(s) are currently online.  Details
A-Aron, PeterDisAbelard., Tommy G Ruiz, island time, Gayn, Scaredy Cat, VLou*, getting by, Katia, Faithmac, Melg, M1961, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer